# SDR DALA2023042403181

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737-9
- Aircraft serial: 31929
- Aircraft time: 29,986 hours, 11,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3817, ON SERVICE CHECK FOUND SEAT 22 THROUGH SEAT 27 PROX EMERGENCY LIGHTS NOT ON. CORRECTIVE ACTION: FOUND D15798 PIN 2 POWER WIRE SHORTED TO GROUND. (WIP S. LEE 936373). FOUND PIN 2 PWR WIRE UNDER 22 SEAT CHAFFING. REPAIRED WIRE PER SWPM 20-10-13 P.49. (LP 9984045)
